# SDR DALA2025072505610

- Difficulty date: July 24, 2025
- Submitted: July 25, 2025
- Operation: Air carrier
- Aircraft: N819DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33959
- Aircraft time: 55,424 hours, 26,711 cycles
- Engine: Pwa PW2037
- Engine time: 65,870 hours, 23,685 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

SHIP 6819 -DIV - DIVERTED TO ORD FOR LEFT ENGINE OIL QUANTITY DECREASING.   REPLACED NBR 1 ENGINE DE-OIL CARBON SEAL, DE-OIL HOUSING, AND O'RING ON MAIN BEARING BREATHER MANIFOLD ON BACK OF ANGLE GEAR BOX.
